# SDR IPXA2017080220059

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 30,466 hours, 17,567 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R FSEV NR 1 DUE TO LE SLAT DISAGREE. COMPLIED WITH FIM 27-81-00-815-803. NO FAULTS.  R & R FSEU NR 1 IAW MM 27-51-01/201 AND OPS CHECKED IAW MM 27-81-00-715-001. CHECKED GOOD.
